Re: [MOL] (no subject) Reply to Gail [00279] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] (no subject) Reply to Gail



Gail, how horrible this expierence had to have been on all of you.  I
believe you definitely should get another doctor and amazed you didn't just
slap him in the face for the way he treated all of you.  I am sorry, I can
not be of help in regards to John's chemo treatment, I would only be
guessing.  Oh!  Let me guess anyway!  I am incline in my opinion to thing
that either the dosage was far too high for John's body to tolerate or he
had a severe allergic reaction to one and possible all three of the
chemo's..  Since it takes some time for medications to leave the body; I
would be very hesitant to permit further treatment at this time.  Even if
the dosage is lowered combined with what is still in his system could cause
the same reaction again.  My prayers are with all of you, your friend,
lillian


We invite you to take a look at our Album.
www.angelfire.com/sc/molangels/index.html

  ( Very informational, good tips, Molers pictures, art work and much
more....

----- Original Message -----
From: "John O\ Donnell" <" <brexton@america.net>"@dns.inet911.com>
To: <mol-cancer@lists.meds.com>
Sent: Saturday, October 07, 2000 11:11 AM
Subject: [MOL] (no subject)


> Well, we are through the first treatment. (chemo)  First few days went
> really well.  Then all of a sudden last Saturday, my husband just
> totally disconnected from the world.  I took him to the hospital on
> Monday morning.  Was told his sodium was very low as well as potassium
> and he was extremely dehydrated.  He was there for 4 days on IV's, etc.
> I have him home now, but he is still not connected to the world.  I have
> to work, so I have family helping to watch over him.  All his levels are
> coming back up.  He is hydrated, but still out of the world.  The doctor
> said it takes time.  But it's been seven days now, and I am worried he
> has put himself in his own little world.   His chemo cocktail was taxol,
> carbo, and VP16.  The doc said that that was way too hard on him.  We
> are supposed to start round two next Wednesday.  He is going to be given
> a lesser dose this time.  I don't feel he is ready to make a decision
> about continuing or not continuing right now.  We are not giving up.  My
> family has also suggested I get a second opinion.  Not so much as we
> expect a different diagnosis, but a different perspective on the
> treatment and other options.  While I am whining, last Friday when we
> saw the doc, he commented to John that he knew John didn't feel well,
> but he really was doing well.  So, 10 days later in the hall he says to
> my son, my sister and myself, John looks awful.  I can't beleive this is
> from low sodium & potassium.  Does he have a Living Will, and what do
> you want me to do if his heart stops.  Also, he could die anytime.  I
> was flabbergasted.  Surely, there could have been a better way to speak
> to the family.  I nearly died on the spot.  Obviously he didn't die.
> I've been to the hospital chapel a bunch.  God was listening, cause John
> is still here.  Anyway, the jist of all this is does anyone have any
> info on why John would suddenly disconnect like that?  If anyone has
> experienced this, does it last?  Thanks for your help.
> Gail
>
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------